# SDR UPS202860

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON THE WEB AT STATION 203 TO 204, LBL 34 TO 40 AND WL 208.  MAINTENANCE REMOVED, FABRICATED REPAIR PART, INSTALLED PER SRM 51-10-6, 51-30-2 AND MM 51-20-15.
